# SDR FDEA200907212681

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 47,492 hours, 10,821 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR - RT CUT-OUT FOR SPOILER MIXER INPUT ROD DOUBLER CRACKED.  CTR LANDING GEAR - RT CUT-OUT FOR SPOILER MIXER INPUT ROD DOUBLER REMOVED  AND REPLACED WITH NEW DOUBLER IAW SRM 51-31-01 VOL. II REV. 40.  THIS REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV. 107.
